# SDR UPS97425056

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, REF DMI M141399 RT PASSENGER AISLE EMERGENCY EXIT LIGHT INOP.  REPLACED RT AISLE LIGHT ON UPPER DECK, TESTS GOOD.
